# SDR CA130125006

- Difficulty date: January 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 21,244 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FINAL DESCENT, THE LEFT-HAND HYDRAULIC ANNUNCIATOR ILLUMINATED WITH THE HYDRAULIC PRESSURE CONSISTENT AT NORMAL PRESSURE. THE CREW ELECTED TO CONTINUE ON WITH NORMAL OPERATIONS AS LANDING WAS WITHIN 2 - 3 MINUTES.  SHORTLY AFTER FLAP EXTENSION THE HYDRAULIC PRESSURE BEGAN TO FALL AND WE IMMEDIATELY LOWERED THE LANDING GEAR AND WERE UNSUCCESSFUL IN OBTAINING A DOWN AND LOCKED INDICATION. THE EMERGENCY GEAR EXTENSION WAS UTILIZED AND A DOWN & LOCKED INDICATION WAS OBTAINED.   THE AIRCRAFT WAS TAXIED TO THE MAIN TERMINAL AND IT WAS THEN NOTICED THAT BOTH HYDRAULIC ANNUNCIATORS WERE ILLUMINATED. AFTER SHUTDOWN, A SIGNIFICANT AMOUNT OF HYDRAULIC FLUID WAS OBSERVED DRIPPING FROM THE LEFT ENGINE.  THE HYDRAULIC POWER PACK WAS FOUND TO BE LEAKING AT THE BASE SEAL. DURING INSTALLATION OF THE REPLACEMENT POWER PACK A DAMAGED HYDRAULIC LINE "FLARE" WAS NOTICED ON THE UP LINE. THIS LINE WAS NOT A CAUSE OF THE LEAKING FLUID. THE FLARE WAS  FLARED AT THE SAME TIME AND THEN HYD CHECKS AND GEAR SWINGS WERE CARRIED OUT SUCCESSFULLY AND AIRCRAFT RETURNED TO SERVICE.
